On a Homogenization Effect for a Two-Dimensional Diffusion Plus Transport Equation
Bollettino della Unione matematica italiana, Série 9, Tome 5 (2012) no. 2, pp. 281-307
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
@article{BUMI_2012_9_5_2_a6,
author = {Tartar, Luc},
title = {On a {Homogenization} {Effect} for a {Two-Dimensional} {Diffusion} {Plus} {Transport} {Equation}},
journal = {Bollettino della Unione matematica italiana},
pages = {281--307},
year = {2012},
volume = {Ser. 9, 5},
number = {2},
zbl = {1291.35238},
mrnumber = {2977250},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2012_9_5_2_a6/}
}
Tartar, Luc. On a Homogenization Effect for a Two-Dimensional Diffusion Plus Transport Equation. Bollettino della Unione matematica italiana, Série 9, Tome 5 (2012) no. 2, pp. 281-307. http://geodesic.mathdoc.fr/item/BUMI_2012_9_5_2_a6/